# SDR DALA2025072805618

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N360DN
- Make and model: Airbus A321-213
- Aircraft serial: 8388
- Aircraft time: 19,980 hours, 8,896 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3060, WHILE BEING TOWED TO THE GATE IN PNS, THE SUBJECT A321 TAIL CONE (P/N D0007000510000) WAS DAMAGED WHEN THE LH ELEVATOR ON AIRCRAFT 3060 CONTACTED AN ADJACENT BUILDING. THE TAIL CONE SKIN WAS DENTED, DAMAGING THE UNDERLYING STRUCTURE IN THE AREA ON THE RH SIDE. REPAIRED THE SKIN IS REPAIRABLE PER SRM 53-51-11-300-002. FABRICATED AND INSTALLED / REPLACEMENT FRAMES FR79 AND FR81, WITH MATERIAL SUBSTITUTIONS AND DEVIATIONS TO ALLOW CHEMICAL CONVERSION COATING IN LIEU OF THE CHROMIC ACID ANODIZING PROCESS PER ER/A 627774-14.
